# SDR AWXA200700230

- Difficulty date: January 19, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26601174SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 6 SLAT WEDGE UPPER AND LOWER SURFACES DEBONDED, SS 257.  REPAIRED RIGHT WING NR 6 SLAT WEDGE UPPER AND LOWER SURFACES, SS 254.53 - SS 277.28 IAW B737-300 SRM 51-70-10-2R4.
